# SDR 2011FA0000644

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: General aviation
- Aircraft: N519ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10810
- Aircraft time: 2,449 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Sheared
- Location: Nlg Strut
- Part time: 2,449 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT HAS PINS SHEARED INTERNALLY.
